Asymptotic Behaviour of the Poles of a Special Generating Function for Acyclic Digraphs

Peter Grabner, Bertran Steinsky

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)268-278
JournalAequationes mathematicae
Volume70
Publication statusPublished - 2005

Cite this

Asymptotic Behaviour of the Poles of a Special Generating Function for Acyclic Digraphs. / Grabner, Peter; Steinsky, Bertran.

In: Aequationes mathematicae, Vol. 70, 2005, p. 268-278.

Research output: Contribution to journalArticleResearchpeer-review

@article{015c57e9d996489dae58fc008f051ede,
title = "Asymptotic Behaviour of the Poles of a Special Generating Function for Acyclic Digraphs",
author = "Peter Grabner and Bertran Steinsky",
year = "2005",
language = "English",
volume = "70",
pages = "268--278",
journal = "Aequationes mathematicae",
issn = "0001-9054",
publisher = "Birkh{\"a}user",

}

TY - JOUR

T1 - Asymptotic Behaviour of the Poles of a Special Generating Function for Acyclic Digraphs

AU - Grabner, Peter

AU - Steinsky, Bertran

PY - 2005

Y1 - 2005

M3 - Article

VL - 70

SP - 268

EP - 278

JO - Aequationes mathematicae

JF - Aequationes mathematicae

SN - 0001-9054

ER -